# SDR SIMA20190220003

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,581 hours, 29,088 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WG A/ICE FAIL DURING PNEUMATIC TEST AIRBORNE. RECEIVED CMC MESSAGE WING 2 ANTI-ICE LEAK INSPECTED NR 2 ACM AREA AND WING ROOT FOR LEAKS NO LEAKS NOTED PERFORMED. OPS CHECK OF ANTI-ICING SYSTEM IAW AMM 30-00-00 OPS CK OK.
